Skip to Content

I had the reclast infusion 8 days ago and now I just cough and feel short of breath?

Responses (1)

Anonymous 30 Jul 2010

Difficulty breathing--- SERIOUS SIDE EFFECT GET MEDICAL ATTENTION ASAP--- NOW.- 911

ALSO CALL YOUR DOCTOR.-

Less serious side effect--- cough

For future reference:-

Get emergency medical help if you have any of these signs of an allergic reaction: hives; DIFFICULTY BREATHING; swelling of your face, lips, tongue, or throat.

Call your doctor at once if you have any of these serious side effects:

urinating less than usual or not at all;
muscle spasms, numb or tingly feeling (especially around your mouth);
fever, chills, body aches, flu symptoms;
pale skin, easy bruising, unusual weakness;
severe joint, bone, or muscle pain; or
bronchospasm (wheezing, chest tightness, trouble breathing).

Less serious side effects may include:

cough;
loss of appetite, nausea, vomiting;
diarrhea, constipation;
headache, tired feeling;
mild joint or muscle pain; or
redness or swelling where the needle was placed.

Report side effects to FDA at 1-800-FDA-1088.

I WISH YOU THE BEST.- ACT NOW!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions